# SDR F3LA200700008

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 9,638 hours, 4,670 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: A9741
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED R1 DOOR SLIDE FAILED BITE TEST.  REPLACED R1 DOOR SLIDE PER AMM 25-62-44-560-050 AND TASK CARD C528001-8.
